# SDR HEEA084642

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,335 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Part serial: P1038
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF NAVIGATION RECEIVER INOPERATIVE. POWER SUPPLY VOLTAGES ARE BAD.  REPLACED BURNED RESISTORS R791, R792, R793 AND R794.  ALSO REPLACED IC I101, TRANSISTOR Q718, Q719 AND Q103.  REPAIRED PROBLEM.   BENCH CHECK GOOD.
